# SDR SWIA2019031545640

- Difficulty date: February 23, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N116SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000411
- Aircraft time: 13,542 hours, 7,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM GUSSET FR 90 ON RT BEAM HAS CORROSION. (C-CHECK) RO: 03/14/2019 REMOVED AND REPLACED FLOORBEAM GUSSET FR 90 ON RT BEAM IAW SRM.
